MathSciNet Relay Station
MathSciNet bibliographic data
MR1450929 11D57 (11D72)
Evertse, J.-H.; Győry, K. The number of families of solutions of decomposable form equations. Acta Arith. 80 (1997), no. 4, 367–394.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement